X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
3-species food-chain (16) 16
3-species competition system (11) 11
chaos (10) 10
mathematical models (10) 10
mathematics, applied (10) 10
ecology (9) 9
competition (8) 8
mathematics (8) 8
models (8) 8
stability (8) 8
dynamics (7) 7
positive solutions (7) 7
analysis (6) 6
coexistence (6) 6
computer simulation (6) 6
diffusion (6) 6
population dynamics (6) 6
predation (6) 6
bifurcation (5) 5
biodiversity (5) 5
chaos theory (5) 5
existence (5) 5
model (5) 5
population-dynamics (5) 5
predators (5) 5
biology (4) 4
mathematical & computational biology (4) 4
mathematics, interdisciplinary applications (4) 4
multidisciplinary sciences (4) 4
population ecology (4) 4
prey (4) 4
apparent competition (3) 3
community structure (3) 3
cross-diffusion (3) 3
density-dependence (3) 3
differential-equations (3) 3
ecological competition (3) 3
ecological modeling (3) 3
ecosystems (3) 3
equations (3) 3
evolution (3) 3
extinction, biological (3) 3
fixed point index (3) 3
food chain (3) 3
global attractor (3) 3
numerical analysis (3) 3
population density (3) 3
populations and evolution (3) 3
quantitative biology (3) 3
time-series (3) 3
uniqueness (3) 3
3-species systems (2) 2
animal behavior (2) 2
animals (2) 2
bacteria (2) 2
beddington-deangelis functional response (2) 2
beddington–deangelis functional response (2) 2
bifurcations (2) 2
biological diversity (2) 2
coexistence states (2) 2
community ecology (2) 2
density dependence (2) 2
dispersal (2) 2
dynamical systems (2) 2
ecosystem (2) 2
eigenvalues (2) 2
enrichment (2) 2
environments (2) 2
epidemiology (2) 2
evolutionary biology (2) 2
evolutionary branching (2) 2
food chain model (2) 2
food chains (2) 2
global bifurcation (2) 2
hopf bifurcation (2) 2
host-parasitoid systems (2) 2
index medicus (2) 2
insects (2) 2
mathematical analysis (2) 2
models, biological (2) 2
multiplicity (2) 2
nonlinear dynamics (2) 2
numerical simulation (2) 2
partial differential equations (2) 2
permanence (2) 2
persistence (2) 2
physics, fluids & plasmas (2) 2
physics, mathematical (2) 2
population biology (2) 2
populations (2) 2
predator-prey (2) 2
predatory behavior - physiology (2) 2
research article (2) 2
segregation states (2) 2
size (2) 2
spatial segregation (2) 2
stationary patterns (2) 2
steady-state solutions (2) 2
steady-states (2) 2
strange attractors (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


INTERNATIONAL JOURNAL OF BIOMATHEMATICS, ISSN 1793-5245, 08/2019, Volume 12, Issue 6
Taking the spider as a controller of the insects is a very important Green Agricultural Technology. We established a partial differential equation model by... 
3-SPECIES COMPETITION SYSTEM | Spider-Insect system | MULTIPLICITY | POSITIVE SOLUTIONS | MATHEMATICAL & COMPUTATIONAL BIOLOGY | dynamic analysis | DIFFUSION | PREDATOR SYSTEMS | MODEL | numerical simulation
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 02/2016, Volume 27, pp. 261 - 282
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 10/2017, Volume 27, Issue 11, p. 1750167
Journal Article
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, ISSN 1539-3755, 03/2010, Volume 81, Issue 3, p. 030901
We study the collective dynamics of mobile species under cyclic competition by breaking the symmetry in the initial populations and examining the basins of the... 
SURVIVAL | PROMOTES BIODIVERSITY | EVOLUTION | 3-SPECIES SYSTEMS | PHYSICS, FLUIDS & PLASMAS | COMPETITION | POPULATIONS | PHYSICS, MATHEMATICAL | Game Theory | Cooperative Behavior | Extinction, Biological | Models, Biological | Computer Simulation | Population Dynamics
Journal Article
Indiana University Mathematics Journal, ISSN 0022-2518, 1/2005, Volume 54, Issue 3, pp. 779 - 815
Journal Article
by Guo, SJ
IMA JOURNAL OF APPLIED MATHEMATICS, ISSN 0272-4960, 08/2017, Volume 82, Issue 4, pp. 864 - 908
Steady states and periodic oscillations are two important solution forms in reaction-diffusion equations. In this article, we deal with a diffusive... 
EXISTENCE | MATHEMATICS, APPLIED | POSITIVE SOLUTIONS | DISTRIBUTED DELAY | symmetric bifurcation theory | FUNCTIONAL-DIFFERENTIAL EQUATIONS | TRAVELING-WAVES | 3-SPECIES COMPETITION SYSTEM | reaction-diffusion | non-local delay effect | NORMAL FORMS | EQUIVARIANT HOPF-BIFURCATION | Hopf bifurcation | POPULATION-MODEL | stability
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2017, Volume 19, Issue 12, pp. 3575 - 3628
In this work we study the properties of segregation processes modeled by a family of equations L(u(i)) (x) = u(i) (x) F-i (u(1),..., u(K)) (x), i = 1,..., K,... 
Long-range interactions | Segregation of populations | Free boundary problems | MATHEMATICS, APPLIED | free boundary problems | POSITIVE SOLUTIONS | LIMIT | MATHEMATICS | 3-SPECIES COMPETITION SYSTEM | COEXISTENCE | SPATIAL SEGREGATION | ELLIPTIC-SYSTEMS | DIFFUSION | long-range interactions | FREE-BOUNDARY PROBLEM
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2009, Volume 71, Issue 7, pp. 3163 - 3175
We deal with strongly competing multispecies systems of Lotka–Volterra type with homogeneous Neumann boundary conditions in dumbbell-like domains. Under... 
Competing multispecies systems | Segregation states | Domain perturbation | MATHEMATICS | 3-SPECIES COMPETITION SYSTEM | MATHEMATICS, APPLIED | SPATIAL SEGREGATION | POSITIVE SOLUTIONS | EQUATIONS | DIFFUSION | UNIQUENESS
Journal Article
Journal of Theoretical Biology, ISSN 0022-5193, 12/2015, Volume 387, pp. 1 - 12
Journal Article
Ecological Complexity, ISSN 1476-945X, 06/2013, Volume 14, pp. 166 - 179
► Unified theory for consumer–resource interactions. ► Applicable to ecological, epidemiological and eco-epidemiological systems. ► Geometric representation of... 
Chaos | Oscillations | Community ecology | Bifurcation theory | Consumer–resource interactions | Competition diagrams | Consumer-resource interactions | PREDATION | COEXISTENCE | EXCLUSION | 3-SPECIES FOOD-CHAIN | COMMUNITY STRUCTURE | PREY | NETWORK MOTIFS | ECOLOGY | INFECTION | BIFURCATION | Epidemiology
Journal Article
Journal of Marine Systems, ISSN 0924-7963, 11/2014, Volume 139, pp. 483 - 495
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2012, Volume 387, Issue 2, pp. 931 - 948
Journal Article
Topological Methods in Nonlinear Analysis, ISSN 1230-3429, 03/2016, Volume 47, Issue 1, pp. 125 - 145
In this paper, a competitor-competitor-mutualist model with cross-diffusion is studied by means of the Leray-Schauder degree theory and global bifurcation... 
Positive steady state solutions | Multiplicity | Competitor-competitor-mutualist model | EXISTENCE | MATHEMATICS | multiplicity | 3-SPECIES COMPETITION SYSTEM | GLOBAL BIFURCATION | STEADY-STATES | STABILITY | positive steady state solutions
Journal Article
The American Naturalist, ISSN 0003-0147, 4/1997, Volume 149, Issue 4, pp. 745 - 764
Journal Article
Mathematical Modelling of Natural Phenomena, ISSN 0973-5348, 12/2012, Volume 7, Issue 6, pp. 23 - 46
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 10/2009, Volume 19, Issue 10, pp. 3169 - 3234
Journal Article